alpha-Compactness in L-fuzzy topological spaces


Aygun H.

FUZZY SETS AND SYSTEMS, vol.116, pp.317-324, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 116 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1016/s0165-0114(98)00345-5
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.317-324

Abstract

In this paper, we introduce a good definition of fuzzy alpha -compactness in L-fuzzy topological spaces, where L is a fuzzy lattice. We define fuzzy alpha -compactness on arbitrary L-fuzzy sets, obtain different characterizations and study some of its properties. (C) 2000 Elsevier Science B.V. All rights reserved.